Journal of Nonlinear Mathematical Physics

Volume 9, Issue Supplement 1, February 2002, Pages 106 - 126

Adjoint Symmetry Constraints Leading to Binary Nonlinearization

Authors
Wen-Xiu Ma, Ruguang Zhou
Corresponding Author
Wen-Xiu Ma
Received 25 July 2001, Accepted 16 August 2001, Available Online 1 February 2002.
DOI
https://doi.org/10.2991/jnmp.2002.9.s1.10How to use a DOI?
Abstract
Adjoint symmetry constraints are presented to manipulate binary nonlinearization, and shown to be a slight weaker condition than symmetry constraints in the case of Hamiltonian systems. Applications to the multicomponent AKNS system of nonlinear Schrödinger equations and the multi-wave interaction equations, associated with 3×3 matrix spectral problems, are made for establishing their integrable decompositions.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
9 - Supplement 1
Pages
106 - 126
Publication Date
2002/02
ISBN
91-631-2120-4
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2002.9.s1.10How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Wen-Xiu Ma
AU  - Ruguang Zhou
PY  - 2002
DA  - 2002/02
TI  - Adjoint Symmetry Constraints Leading to Binary Nonlinearization
JO  - Journal of Nonlinear Mathematical Physics
SP  - 106
EP  - 126
VL  - 9
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2002.9.s1.10
DO  - https://doi.org/10.2991/jnmp.2002.9.s1.10
ID  - Ma2002
ER  -